# SDR FDEA201211154035

- Difficulty date: November 15, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 B4-622
- Aircraft serial: 757
- Aircraft time: 25,689 hours, 13,628 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 7 WHEEL BRAKE HEATED UP TO 355 C DURING END OF TAKEOFF.  KEPT GEAR DOWN AND CLIMBED TO FL300 AND  THE TEMP REMAINED ABOVE 150 C FOR NEXT 22 MINUTES.  FINALLY TEMP COOLED OFF TO 25C AFTER A TOTAL OF 30 MINUTES WITH GEAR DOWN.  RAISED GEAR AND DIVERTED, NO HOT BRAKE INDICATED ON LANDING OR TAXI IN.  R & R NR 7 BRAKE UNIT REF AMM 32-42-27-04. ALL OPS CHECK GOOD. OK FOR SERVICE.
